# SDR USAA2012011700023

- Difficulty date: January 12, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 70,874 hours, 31,538 cycles
- Engine: Iae V2500A1
- Engine time: 58,936 hours, 26,691 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 MOMENTARILY FAILED DURING IDLE DESCENT AT FL200, 280 KNOTS.  CREW FELT AIRCRAFT YAW AND REPORTED N2 AT APPROXIMATELY 30 PERCENT.  UPON IGNITION ACTIVATION, ENGINE RELIT ITSELF AND CONTINUED TO OPERATE NORMALLY.  MAINTENANCE REMOVED AND REPLACED THE NR 2 EEC (ELECTRONIC ENGINE CONTROL), LOW / HIGH PRESSURE FUEL PUMP AND FUEL METERING UNIT.  VENDOR REPORTED THE FUEL PUMP WAS A CONFIRMED FAILURE.
